首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
Localization of modular lattices, Krull dimension, and the Hopkins-Levitzki Theorem .1.
被引:21
|
作者
:
Albu, T
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV GLASGOW,DEPT MATH,GLASGOW G12 8QW,LANARK,SCOTLAND
UNIV GLASGOW,DEPT MATH,GLASGOW G12 8QW,LANARK,SCOTLAND
Albu, T
[
1
]
Smith, PF
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV GLASGOW,DEPT MATH,GLASGOW G12 8QW,LANARK,SCOTLAND
UNIV GLASGOW,DEPT MATH,GLASGOW G12 8QW,LANARK,SCOTLAND
Smith, PF
[
1
]
机构
:
[1]
UNIV GLASGOW,DEPT MATH,GLASGOW G12 8QW,LANARK,SCOTLAND
来源
:
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
|
1996年
/ 120卷
关键词
:
D O I
:
10.1017/S0305004100074697
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:87 / 101
页数:15
相关论文
共 11 条
[1]
Localization of modular lattices, krull dimension, and the Hopkins-Levitzki Theorem .2.
Albu, T
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV GLASGOW,DEPT MATH,GLASGOW G12 8QW,LANARK,SCOTLAND
Albu, T
Smith, PF
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV GLASGOW,DEPT MATH,GLASGOW G12 8QW,LANARK,SCOTLAND
Smith, PF
[J].
COMMUNICATIONS IN ALGEBRA,
1997,
25
(04)
: 1111
-
1128
[2]
Localization of modular lattices, Krull dimension, and the Hopkins-Levitzki theorem. II (vol 29, pg 3677, 2001)
Albu, T
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Bucharest, RO-78215 Bucharest, Romania
Albu, T
Smith, PF
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Bucharest, RO-78215 Bucharest, Romania
Smith, PF
[J].
COMMUNICATIONS IN ALGEBRA,
2001,
29
(08)
: 3677
-
3682
[3]
A Generalization of Hopkins-Levitzki Theorem
Le Phuong-Thao
论文数:
0
引用数:
0
h-index:
0
机构:
Mahidol Univ, Dept Math, Bangkok 10400, Thailand
Can Tho Univ, Can Tho, Vietnam
Mahidol Univ, Dept Math, Bangkok 10400, Thailand
Le Phuong-Thao
Nguyen Van Sanh
论文数:
0
引用数:
0
h-index:
0
机构:
Mahidol Univ, Dept Math, Ctr Excellence Math, Bangkok, Thailand
Mahidol Univ, Dept Math, Bangkok 10400, Thailand
Nguyen Van Sanh
[J].
SOUTHEAST ASIAN BULLETIN OF MATHEMATICS,
2013,
37
(04)
: 591
-
600
[4]
Hopkins-Levitzki Theorem for Krasner Hyperrings
Ostadhadi-Dehkordi, S.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Hormozgan, Dept Math, Bandar Abbas, Iran
Univ Hormozgan, Dept Math, Bandar Abbas, Iran
Ostadhadi-Dehkordi, S.
论文数:
引用数:
h-index:
机构:
Shum, K. P.
[J].
FILOMAT,
2021,
35
(15)
: 4963
-
4970
[5]
A Seventy Years Jubilee: The Hopkins-Levitzki Theorem
Albu, Toma
论文数:
0
引用数:
0
h-index:
0
机构:
Acad Romana, Simion Stoilow Inst Math, RO-010145 Bucharest 1, Romania
Acad Romana, Simion Stoilow Inst Math, RO-010145 Bucharest 1, Romania
Albu, Toma
[J].
RING AND MODULE THEORY,
2010,
: 1
-
26
[6]
SOME ASPECTS OF MODULAR LATTICES WITH DUAL KRULL DIMENSION
Teply, Mark L.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Wisconsin, Dept Math Sci, Milwaukee, WI 53201 USA
Univ Wisconsin, Dept Math Sci, Milwaukee, WI 53201 USA
Teply, Mark L.
Rim, Seog Hoon
论文数:
0
引用数:
0
h-index:
0
机构:
Kyungpook Natl Univ, Dept Math, Taegu 702701, South Korea
Univ Wisconsin, Dept Math Sci, Milwaukee, WI 53201 USA
Rim, Seog Hoon
[J].
JOURNAL OF ALGEBRA AND ITS APPLICATIONS,
2005,
4
(03)
: 237
-
244
[7]
CANCELLATION COUNTEREXAMPLES IN KRULL DIMENSION .1.
GURALNICK, RM
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV WISCONSIN,DEPT MATH,MADISON,WI 53706
GURALNICK, RM
LEVY, LS
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV WISCONSIN,DEPT MATH,MADISON,WI 53706
LEVY, LS
WARFIELD, RB
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV WISCONSIN,DEPT MATH,MADISON,WI 53706
WARFIELD, RB
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1990,
109
(02)
: 323
-
326
[8]
Noether Normalization theorem and dynamical Grobner bases over Bezout domains of Krull dimension 1
Gamanda, Maroua
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Sfax, Fac Sci Sfax, Dept Math, Sfax 3000, Tunisia
Univ Sfax, Fac Sci Sfax, Dept Math, Sfax 3000, Tunisia
Gamanda, Maroua
Yengui, Ihsen
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Sfax, Fac Sci Sfax, Dept Math, Sfax 3000, Tunisia
Univ Sfax, Fac Sci Sfax, Dept Math, Sfax 3000, Tunisia
Yengui, Ihsen
[J].
JOURNAL OF ALGEBRA,
2017,
492
: 52
-
56
[9]
Generalizing the Birch-Stephens theorem .1. Modular curves
Monsky, P
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, Brandeis University, Waltham, 02154, MA
Monsky, P
[J].
MATHEMATISCHE ZEITSCHRIFT,
1996,
221
(03)
: 415
-
420
[10]
Noether Normalization theorem and dynamical Grobner bases over Bezout domains of Krull dimension 1 (vol 492, pg 52, 2017)
Gamanda, Maroua
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Sfax, Fac Sci Sfax, Dept Math, Sfax 3000, Tunisia
Univ Sfax, Fac Sci Sfax, Dept Math, Sfax 3000, Tunisia
Gamanda, Maroua
Yengui, Ihsen
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Sfax, Fac Sci Sfax, Dept Math, Sfax 3000, Tunisia
Univ Sfax, Fac Sci Sfax, Dept Math, Sfax 3000, Tunisia
Yengui, Ihsen
[J].
JOURNAL OF ALGEBRA,
2019,
533
: 376
-
377
←
1
2
→